HIV

Questions + Answers

Don't see your question? ask question
View:

296 Search Results

3 medium

How has HIV been a POSITVE experience in your life?

Here is a question I posted over a year ago and would like to reshare with all the new people since then.
I always see how people write about how HIV is bad. I always seem to see the negative side, and people talking about the negative things about HIV. Yes usually the negative outweighs the positive, but how has HIV affected you in a positive way?

posted 9 days ago
A myHIVteam Member said:

For a start, the-ee feeling of

"Having to accept fact that I contacted it, admitting the rest of my life I messed up with my very own hands, prevent… read more

posted about 10 hours ago
1 medium

Biktarvy - Anyone getting side effects or bad effects from it? It gave me bad energy draining and some dizziness.

Biktarvy - Anyone getting side effects or bad effects from it? It gave me bad energy draining and some dizziness.
Previously, I was on Genvoya with practically no side effects for me, however my doctor suggested I switch to Biktarvy (for reasons of smaller pill and less toxicity).
However, I noticed the day after starting Biktarvy, I had pretty severe energy drainage in my body, and occurrences of… read more

posted 7 months ago
A myHIVteam Member said:

As soon as I switched to Biktarvy, I developed a back ache. Did not think anything of it at first, but two weeks later I still had a back ache. Did not… read more

posted about 24 hours ago
3 medium

Do you see your medication in the "Treatments A-Z" link at the top of the page?

If you click on the blue "Treatments A-Z" link at the top of the page and do NOT see your HIV medication listed, please let me know. I will send them off to the website to have them added.

posted 2 days ago
A myHIVteam Member said:

Yes, was Triumeq but now is Juluca

posted 1 minute ago
3 medium

DId you live in a different Country, State, or County from where you live now?

If so, how is HIV care differently where you are now, compared to where you were? This can be anything from medical care to housing, food or transportation.

posted 4 days ago
A myHIVteam Member said:

In Austria I was treated very well any program here you have to jump through hoops on fire.

posted 1 day ago
3 medium

How would everyone like to have a live Google hangout every so often? Weekly, biweekly, once a month ECT. Input please. Thank you.

This is a question I posted 2 years ago, thought it was a good time for a refresh it with all the new people since 2 years ago. Would you like to have a live Google hangout chat/video chat with one another on a regular basis at a specific time, on a certain day or date? Have weekly, biweekly, or monthly chats. Have people to talk to when you need a listening ear. Just looking for input and… read more

posted 11 days ago
A myHIVteam Member said:

Would like this.

posted 1 day ago
0 medium

Triumeq

I am taking this drug and wonder if it makes you gain weight. I was on Atripla and didn't seem to have this weight issue

posted 10 months ago
A myHIVteam Member said:

does anyone taking antiviral's have a problem with diminished sex drive? and the ability to get an erection?

posted 7 months ago
9 medium

Finding New Clues for a Functional HIV Cure

George Mason University's Yuntao Wu is the lead scientist on a research team that has identified a measurable indicator that could prove instrumental in the fight against HIV.

The research focuses on cofilin, a key protein that regulates cells to mobilize and fight against infection.

In an HIV-infected patient, cofilin dysfunction is a key factor in helper T cell defects, according to the research recently published in the journal Science Advances. Helper T cells… read more

posted 6 days ago
A myHIVteam Member said:

Yes Triumeq

posted 2 days ago
0 medium

Triumeq and sinuses

Hi,

I have a question and I have a meeting with my doctor in a few weeks but wanted to see if anyone else had a similar experience.

I've been on Triumeq now for just over a week and my sinuses are just awful. Some of the bad side effects are a cough and tiredness. I've actually been able to sleep now but getting more sleep than normal and just can't get over my sinus infection that has a nasty cough to it.

Do you think it is connected to the new Rx or just sinus season?

Thanks in advance,
read more

posted 13 days ago
A myHIVteam Member said:

Hi,

I agree with you. I think when I switched medications my sinuses got worse due to the change in seasons. Just bad timing. My sinuses have always… read more

posted 3 days ago
3 medium

This is for the heterosexual people.

This is a post from over a year ago.
Most of HIV deals with gay men. Straight people with HIV probably feel left out with support, help, or somebody to talk to. My question for straight people is, how do you address things when people talk about HIV and how it's a gay disease, and how gays deserve it for being deviants. Or how do you address when people say, "it will never happen to me, I live a moral lifestyle."

posted 11 days ago
A myHIVteam Member said:

I guess when they catch it it is because it was because the door handle or toilet seat gave it to them or no they were in same room with him person… read more

posted 3 days ago
Continue with Facebook
Sign up with your email
Already a Member? Log in
×

Welcome back!

Log in to gain access to the thousands of comments being shared on myHIVteam.

log in
×